# SDR 96ZZZX4734

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68ST
- Make and model: Piper PA-31-310
- Aircraft serial: 31729
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Location: Lt Engine
- Component: Prestolite
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ALTERNATOR FAILED EN ROUTE.  UPON TROUBLESHOOTING FOUND FORWARD BEARING HAD FAILED.  REPLACED WITH OVERHAULED UNIT.
